# SDR UALA2013051703422

- Difficulty date: May 16, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO EQUIPMENT BAY BILGE FRAME WEB IS CORRODED BS 1661, STR 27-28L.    TRIMMED OUT DAMAGE AND REPAIRED WEB IAW ECRA 5360-01292 AND EA 130471.   MAJOR REPAIR.
